MathSciNet Relay Station
MathSciNet bibliographic data
MR1287915 35Q72 (35B40 73B30 73F15)
Chen, Zhi Ming; Hoffmann, Karl-Heinz Asymptotic behaviors of Landau-Devonshire-Ginzburg model for structural phase transitions in shape memory alloys. Adv. Math. Sci. Appl. 4 (1994), no. 1, 209–226.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement